# SDR CA100719002

- Difficulty date: July 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Aircraft time: 48,485 hours
- Engine: Allsn 501D13D
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Loose
- Location: Autofeather Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AUTOFEATHER CHECK PROP FAILED TO TRANSITION INTO FEATHER.  FOUND LOOSE ELECTRICAL CONNECTION AT BUS - BARS FROM REGULATOR TO FRAME PUMP.  CONNECTIONS RE-SECURED FUNCTION CHECKED SERVICEABLE.
